# SDR AALA201905109002

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 23,924 hours, 9,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 ENTRY DOOR GIRT BAR STUCK ON ONE SIDE. MAINTENANCE FOUND GIRT BAR IN WRONG POSITION AND REPOSITIONED GIRT BAR TO PROPER POSITION AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
